# SDR AALA981996

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Row 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS FROM PASSENGER SEAT ROW 17 AFT INOPERATIVE.  REPLACED EMERGENCY EXIT LGIHT CONNECTOR AT CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
